Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1995, Volume 58, Issue 1, Pages 67–85 (Mi mzm2025)  

This article is cited in 10 scientific papers (total in 10 papers)

Singular integral operators on complicated contours and pseudodifferential operators

V. S. Rabinovich

Rostov State University
References:
Abstract: We apply the pseudodifferential operator technique to the study of algebras of singular operators on complicated contours. This technique is used to construct a symbolic calculus for the C-algebra generated by singular integral operators whose coefficients may have singularities of the second kind on complicated contours; the curves forming a node are not required to have a tangent at the node.
Received: 07.06.1994
English version:
Mathematical Notes, 1995, Volume 58, Issue 1, Pages 722–734
DOI: https://doi.org/10.1007/BF02306181
Bibliographic databases:
Language: Russian
Citation: V. S. Rabinovich, “Singular integral operators on complicated contours and pseudodifferential operators”, Mat. Zametki, 58:1 (1995), 67–85; Math. Notes, 58:1 (1995), 722–734
Citation in format AMSBIB
\Bibitem{Rab95}
\by V.~S.~Rabinovich
\paper Singular integral operators on complicated contours and pseudodifferential operators
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 1
\pages 67--85
\mathnet{http://mi.mathnet.ru/mzm2025}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1361113}
\zmath{https://zbmath.org/?q=an:0853.47028}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 1
\pages 722--734
\crossref{https://doi.org/10.1007/BF02306181}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1995TV39900006}
Linking options:
  • https://www.mathnet.ru/eng/mzm2025
  • https://www.mathnet.ru/eng/mzm/v58/i1/p67
  • This publication is cited in the following 10 articles:
    1. Vladimir Rabinovich, Advances in Harmonic Analysis and Operator Theory, 2013, 323  crossref
    2. Vladimir Rabinovich, Stefan Samko, “Pseudodifferential Operators Approach to Singular Integral Operators in Weighted Variable Exponent Lebesgue Spaces on Carleson Curves”, Integr. Equ. Oper. Theory, 69:3 (2011), 405  crossref
    3. Yuri I. Karlovich, Operator Theory: Advances and Applications, 181, Operator Algebras, Operator Theory and Applications, 2008, 229  crossref
    4. V. Rabinovich, B.-W. Schulze, N. Tarkhanov, “Boundary Value Problems in Oscillating Cuspidal Wedges”, Rocky Mountain J. Math., 34:4 (2004)  crossref
    5. A. N. Karapetyants, V. S. Rabinovich, N. L. Vasilevski, “On algebras of two dimensional singular integral operators with homogeneous discontinuities in symbols”, Integr equ oper theory, 40:3 (2001), 278  crossref
    6. Yu. I. Karlovich, A. B. Lebre, “Algebra of singular integral operators with a Carleman backward slowly oscillating shift”, Integr equ oper theory, 41:3 (2001), 288  crossref
    7. A. Böttcher, Yu. I. Karlovich, V. S. Rabinovich, Problems and Methods in Mathematical Physics, 2001, 36  crossref
    8. V. Rabinovich, N. Vasilevski, Complex Analysis and Related Topics, 2000, 207  crossref
    9. A. Böttcher, Yu. I. Karlovich, V. S. Rabinovich, “Mellin pseudodifferential operators with slowly varying symbols and singular integrals on Carleson curves with Muckenhoupt weights”, Manuscripta Math, 95:1 (1998), 363  crossref
    10. V. S. Rabinovich, “Algebras of Singular Integral Operators on Composed Contours with Whirl Points”, Funct. Anal. Appl., 30:3 (1996), 213–215  mathnet  crossref  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:371
    Full-text PDF :97
    References:35
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025